Cart (Loading....) | Create Account
Close category search window

Asymptotic stability of model reference systems with variable structure control

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Kar-Keung Young ; University of Illinois, Urbana, IL, USA

The application of theory of variable structure systems (VSS) in the design of controllers for single input-single output model reference systems is considered. It is shown that the resulting controller has similar structure as those obtained using the second method of Lyapunov except that the states of the model are also used. The error trajectories move towards the switching surface for all values of the error and continues on it as sliding motions. The present approach clarifies the relationship between stability and nonminimum phase zeros of the plant.

Published in:

Automatic Control, IEEE Transactions on  (Volume:22 ,  Issue: 2 )

Date of Publication:

Apr 1977

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.